MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 981 to 1000 of 1836

981
High precision numerical estimation of the largest Lyapunov exponent

Kim, Bong Jo; Choe, Geon Horesearcher, COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

982
Generation of Hauptmoduln of Gamma(1)(N) by Weierstrass units and application to class fields

Kim, Chang Heon; Koo, JaKyungresearcher, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, v.9, no.6, pp.1389 - 1402, 2011-12

983
A DIRECT ALGORITHM FOR ULTRASOUND IMAGING OF INTERNAL CORROSION

Ammari, H; Kang, H; Kim, E; Lim, Mikyoungresearcher; Louati, K, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.49, no.3, pp.1177 - 1193, 2011

984
BOUNDING SECTIONAL CURVATURE ALONG THE KAHLER-RICCI FLOW

Ruan, Wei Dongresearcher; Zhang, YG; Zhang, ZL, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.11, no.6, pp.1067 - 1077, 2009-12

985
Artin L-functions and modular forms associated to quasi-cyclotomic fields

Bae, Sung-Hanresearcher; Hu, Yong; Yin, Linsheng, ACTA ARITHMETICA, v.143, no.1, pp.59 - 80, 2010

986
Rate of Convergence Towards Hartree Dynamics

Chen, Li; Lee, JiOonresearcher; Schlein, Benjamin, JOURNAL OF STATISTICAL PHYSICS, v.144, no.4, pp.872 - 903, 2011-08

987
Hilbert genus fields of real biquadratic fields

Bae, Sung-Hanresearcher; Yue, Qin, RAMANUJAN JOURNAL, v.24, no.2, pp.161 - 181, 2011-02

988
A discontinuous Galerkin method for elliptic interface problems with application to electroporation

Guyomarc'h, G; Lee, Chang-Ockresearcher; Jeon, K, COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING, v.25, pp.991 - 1008, 2009-10

989
Affine models of the modular curves X(p) and its application

Cho, Bumkyu; Kim, Nam Min; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.24, no.2, pp.235 - 257, 2011-02

990
Quasi-interpolatory refinable functions and construction of biorthogonal wavelet systems

Kim, Hong Ohresearcher; Kim, Rae Young; Lee, Yeon Ju; Yoon, Jungho, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.33, no.3, pp.255 - 283, 2010-10

991
On ray class annihilators of cyclotomic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.150, no.1, pp.23 - 34, 2011

992
Convergence of Calabi-Yau manifolds

Ruan, Wei Dongresearcher; Zhang, YG, ADVANCES IN MATHEMATICS, v.228, no.3, pp.1543 - 1589, 2011-10

993
Rank-width and tree-width of H-minor-free graphs

Fomin, FV; Oum, Sang-ilresearcher; Thilikos, DM, EUROPEAN JOURNAL OF COMBINATORICS, v.31, no.7, pp.1617 - 1628, 2010-10

994
Reconstruction of conductivity using the dual-loop method with one injection current in MREIT

Lee, Tae Hwi; Nam, Hyun Soo; Lee, Min Gi; Kim, Yong Jungresearcher; Woo, Eung Je; Kwon, Oh In, PHYSICS IN MEDICINE AND BIOLOGY, v.55, no.24, pp.7523 - 7539, 2010-12

995
ABSOLUTELY STABLE EXPLICIT SCHEMES FOR REACTION SYSTEMS

Lee, Chang-Ockresearcher; Leem, Chae Hun; Park, Eun-Hee; Youm, Jae Boum, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.1, pp.165 - 187, 2010-01

996
REGULATORS ON ADDITIVE HIGHER CHOW GROUPS

Park, Jinhyunresearcher, AMERICAN JOURNAL OF MATHEMATICS, v.131, no.1, pp.257 - 276, 2009-02

997
Band-Limited Scaling Functions with Oversampling Property

Kwon, Kil Hyunresearcher; Lee, Dae Gwan; Yoon, Jungho, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E95A, no.3, pp.661 - 664, 2012-03

998
Holomorphic solutions to functional differential equations

van Brunt, B.; Kim, Hong Ohresearcher; Derfel, Gregory, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.368, no.1, pp.350 - 357, 2010-08

999
Ground State Energy of Dilute Bose Gas in Small Negative Potential Case

Lee, JiOonresearcher, JOURNAL OF STATISTICAL PHYSICS, v.134, no.1, pp.1 - 18, 2009

1000
PSEUDO-BUTTERWORTH REFINABLE FUNCTIONS

Kim, Hong Ohresearcher; Rae Young Kim; Seung Soo Kim, CURRENT DEVELOPMENT IN THEORY AND APPLICATIONS OF WAVELETS, v.4, pp.1 - 38, 2010-04

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0